Events

Sunday Monday Tuesday Wednesday Thursday Friday Saturday
1
2
3
4
5
6
7
8
9
10
11
A celebration of our spring memoirs: Passport to Reprieve and A Light in the Clouds
A celebration of our spring memoirs: Passport to Reprieve and A Light in the Clouds 7:30pm - 8:30pm (1h)
Default
Starts May 11, 2022 at 7:30pm
Ends May 11, 2022 at 8:30pm
12
13
14
15
16
Survivor Presentation with Johnny Jablon
Survivor Presentation with Johnny Jablon 9:45am - 10:45am (1h)
Default
Starts May 16, 2022 at 9:45am
Ends May 16, 2022 at 10:45am
Survivor Presentation with Fishel Goldig
Survivor Presentation with Fishel Goldig 1:00pm - 2:00pm (1h)
Default
Starts May 16, 2022 at 1:00pm
Ends May 16, 2022 at 2:00pm
17
18
19
20
21
22
23
24
25
26
27
28
29
30
A Foundation for Teaching: Bringing Holocaust Education to your Classroom
A Foundation for Teaching: Bringing Holocaust Education to your Classroom 4:00pm - 7:30pm (3h 30m)
Default
Starts May 30, 2022 at 4:00pm
Ends May 30, 2022 at 7:30pm
31
Academic Event: Roundtable Discussion at the Association for Canadian Jewish Studies Annual Conference
Academic Event: Roundtable Discussion at the Association for Canadian Jewish Studies Annual Conference 9:00am - 10:30am (1h 30m)
Default
Starts May 31, 2022 at 9:00am
Ends May 31, 2022 at 10:30am
1
2
3
4

May

11

A celebration of our spring memoirs: Passport to Reprieve and A Light in the Clouds 

Join us as we share two new true stories of love, despair and bravery that show how families fought to stay together through some of the darkest moments in history.

May

16

Survivor Presentation with Johnny Jablon

Johnny Jablon will be speaking with students at Lakeside Academy.

May

16

Survivor Presentation with Fishel Goldig

Fishel Goldig will be speaking to students virtually from Our Lady of Peace in Calgary, Alberta.

May

30

A Foundation for Teaching: Bringing Holocaust Education to your Classroom

Join us on May 30, 2022, for an afternoon of professional development guided by Yad Vashem, the Vancouver Holocaust Education Centre and the Azrieli Foundation’s Holocaust Survivor Memoirs Program.

May

31

Academic Event: Roundtable Discussion at the Association for Canadian Jewish Studies Annual Conference

A panel of Canadian scholars will discuss Pinchas Blitt’s memoir, A Promise of Sweet Tea, at the ACJS annual conference. The Memoirs Program’s Dr. Stephanie Corazza will serve as panel chair.